Celebrating International Day of Forests 2014

IDFBANNER_EN_DATECelebrate with us!
Friday, March 21, 2014
UBC Forest Sciences Centre, 2424 Main Mall, Vancouver

idof2FORESTRY’s OPEN HOUSE – Everyone is welcome!

- 9 am to 9 pm: Forest film marathon, playing every hour on the hour
- 10:30 am: Continuing Legacy: tree planting ceremony with Forestry’s Graduating Class of 2014 and Honourable Amrik Virk, Minister of Advanced Education (Forest Science Centre / Main Mall commons)
- 11:00 am: Cake and coffee, winners of the photo contest announced (FSC Atrium)
- 11:30 am: Feature film: Musicwood (New York Critics’ pick, 2012)

All events are free and open to the entire university community and the general public.
See below for further details:

Time What Where
9:00 am Rainforest: The Secret of Life/Australia (52 min) FSC 1220
10:00 am 52 weeks/Colombia (28 min) FSC 1220
10:30 am Tree planting ceremony (30 min) Main Mall Commons and Atrium
11:00 am -          Cake & coffee in Atrium
-          Winners of the photo competition
11:30 am Musicwood (82 minutes)
View trailer >>
FSC 1005
1:00 pm Song of the Forest/Taiwan (57 min) FSC 1222
2:00 pm Last Stand of the Great Bear/Canada (57 min) FSC 1220
3:00 pm Rhythms in the Clouds/Costa Rica (60 min) FSC 1220
4:00 pm A Working Forest: Its Future with Fire, People and Wildlife (64 min) FSC 1220
5:00 pm The Queen of trees/Africa (52 minutes) Old Barn Community Centre
6:00 pm Kingdom of the Forest/Europe (50 min)
7:00 pm Climbing Redwood Giants (52 min)
8:00 pm Amazon Alive: Jungle of the Mind (43 min)

 Download Forestry Film marathon poster for more details

Related links: